Dr. Balchand Prajapati
Dr. Balchand Prajapati
Assistant Professor (Mathematics)
Verified email at aud.ac.in
Title
Cited by
Cited by
Year
Generalized derivations and commutativity of prime Banach algebras
RK Sharma, B Prajapati
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 58 …, 2017
42017
Lie Ideal and Generalized Jordan Left Derivation on Semiprime Rings
RK Sharma, B Prajapati
Italian Journal of Pure and Applied Mathematics, 15-22, 2013
32013
Generalized derivations act as a Jordan homomorphism on multilinear polynomials
SK Tiwari, B Prajapati
Communications in Algebra 47 (7), 2777-2797, 2019
12019
Centralizing b-generalized derivations on multilinear polynomials
SK Tiwari, B Prajapati
Filomat 33 (19), 6251-6266, 2019
12019
Banach algebra with generalized derivations
SK Tiwari, B Prajapati, RK Sharma
Asian-European Journal of Mathematics 10 (04), 1750069, 2017
12017
b-GENERALIZED SKEW DERIVATIONS ON MULTILINEAR POLYNOMIALS
B PRAJAPATI
Kragujevac Journal of Mathematics 47 (1), 21-38, 2023
2023
Some commutativity theorems on Banach algebras
B Prajapati, SK Tiwari
Rendiconti del Circolo Matematico di Palermo Series 2 70 (2), 1041-1049, 2021
2021
Higher derivations and Posner’s second theorem for semiprime rings
B Prajapati
ANNALI DELL'UNIVERSITA'DI FERRARA 67 (1), 175-181, 2021
2021
Some Generalized Identities on Prime Rings and their Application for the Solution of Annihilating and Centralizing Problems
V De Filippis, B Prajapati, SK Tiwari
Quaestiones Mathematicae, 1-39, 2021
2021
Composition and orthogonality of derivations with multilinear polynomials in prime rings
B Prajapati, C Gupta
Rendiconti del Circolo Matematico di Palermo Series 2 69 (3), 1279-1294, 2020
2020
n-Commuting skew higher derivation on semiprime rings
B Prajapati
Creative Mathematics and Informatics 29 (1), 57-64, 2020
2020
An identity having b-generalized skew derivations on multilinear polynomials
B PRAJAPATI
2019
Derivations of rings and group rings
B Prajapati
IIT Delhi, 2010
2010
N-additive Mappings
R Sharma, B Prajapati, S Shah
Algebras Groups and Geometries 25 (4), 401-412, 2008
2008
The system can't perform the operation now. Try again later.
Articles 1–14